Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Audio111

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Audio111

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. These are my opinions, you don't have to agree with it. I've had acne since I was about 12 (I'm 16 now). I've been on accutane and have used countless products over the years. I have reduced my acne by a lot but it's not entirely gone. I've been through the same emotional pains as you numerous times, it just plain sucks... BUT there are things you can do to brighten things up. 1. Keep Trying and Don't give up: Acne won't go away if you stress over it and give up, that is something you must mus
  2. Working great so far ! Little to no irritation, even if I get a little it subsides within a few minutes after applying.
  3. Ah I see. I've been using BP for 6 months now and don't get any irritation anymore, so trying this moisturizer shouldn't be too big of a risk. I'll take things slowly with it, starting off with small amounts and working my way to more if all goes well.
  4. Hey everyone, I have a quick question. Recently, I've been looking into new moisturizers to try with the rest of the regimen since Dan's was giving me small pimples on my face for some odd reason. I came across a product called "Neutrogena Oil-Free Anti-Acne Moisturizer" which contains Salicylic Acid. My question is, Is it safe to mix BP with Salicylic Acid? I'm assuming the moisturizer has a very small amount of it. Heres a link to the moisturizer: www.drugstore.com/products/prod.asp?pid=15990
  5. Yeah. I'm going to see a dermatologist ASAP. I really want to find out what this is. Thanks for the responses
  6. Hello, I've been on the regimen for about one month now and I have noticed a positive difference on my acne. But lately white spots have been appearing on my face. I'm really not sure what this is due from, is it because I'm using too much BP, too little moisturizer? I've read that BP can discolor pigments in your skin but I'm not sure if this is considered an allergic reaction. Anyhow what is the best course of action to take? The regimen was really starting to work wonders for me but I had to
×